Jump to content
CrazyBoards.org

Recommended Posts

so i know this class causes vivid dreams, but i've been having straight up nightmares since i went up to 10 mg of abilify. i used to have terrifying ones on abilify AND trazodone, but since i've been on 10 mg of the abilify, i haven't needed the traz. i also take xanax. is this normal to have these awful dreams? they feel so real!

Link to comment
Share on other sites

Finally, a post I can answer as an expert!

 

An emphatic: Yes, it is absolutely normal.

 

I've been on Seroquel about 9 years, and my dreams have been vivid to say the least.

 

When I first started it I had hideous nightmares. I won't go into the details, but let's just say if you've ever watched the movie The Skeleton Key, that will give a mild idea of their tenor.

 

Then my pdoc suggested I try adding some Ativan at bedtime. That did help. I still had bad dreams but I wouldn't call them nightmares.

 

Then, just by accident, I discovered that if I take a Motrin with my meds at bedtime, I get a much smoother ride through the night. Maybe this is just a placebo effect, but whatever, it works.

 

Then, I had a job change resulting in much less stress and much better hours. I was able to reduce my Squirreloquel, and that seems to have taken a lot of the edge off. Now my dreams are just weird--like having Isaac Newton drafted to quarterback the Ravens (he had a tattoo of his own name on his chest, too), or my cousin inventing a "smart comb" with a microchip that would tell you how often you combed your hair and whether it was for styling, detangling, or because your scalp itched.

 

So, having been on both ends of the spectrum, my advice is, if your AAP is working really well in your waking life, and you're willing to finagle a little, that plus just plain old time may get you past the icky stuff. If it doesn't feel like the tradeoff is worth it, though, check with your Pdoc. You might do okay on another AAP. They're in the same med class, but they do have different effects for different people.

Edited by The Uncon Pera D
Link to comment
Share on other sites

  • 4 weeks later...

hey guys.. ive been on seroquel for about 5 yrs now, and in comparison to wat i understand is a normal dose, im on quite a large dose, (2 x 300mg xr) before bed. i also have been a heavy pot smoker for even longer... but can't say it's ever given me night mares. im currently in the process of (TRYING) to learn how to lucid dream. and am wondering if seroquel use makes it more difficult? if youve got any suggestions, would love to hear them

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...